# SDR CA120727003

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Smoke
- Part time: 1,732 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SEEING SMOKE COMING FROM THE SWITCH ON START UP.  ENGINE SHUTDOWN AND ACFT ROUTED TO MAINTENANCE.  NO LOOSE WIRES OR CONNECTIONS FOUND AT SWITCH AREA.  CAN SMELL BURNED ELECTRONICS INSIDE SWITCH.  SWITCH REPLACED AND SYSTEM OPERATED NORMALLY.  ACFT RETURNED TO SERVICE.
